logo AFST
The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 3, pp. 513-559.

Dans cet article on étend le théorème de Grothendieck-Riemann-Roch arithmétique aux morphismes projectifs entre variétés arithmétiques qui ne sont pas nécessairement lisses sur les nombres complexes. L’outil principal pour établir cette extension est la théorie des classes généralisées de torsion analytique holomorphe, développée dans les travaux précédents des auteurs.

In this paper we extend the arithmetic Grothendieck-Riemann-Roch Theorem to projective morphisms between arithmetic varieties that are not necessarily smooth over the complex numbers. The main ingredient of this extension is the theory of generalized holomorphic analytic torsion classes previously developed by the authors.

@article{AFST_2014_6_23_3_513_0,
     author = {Jos\'e Ignacio Burgos Gil and Gerard Freixas i Montplet and R\u azvan Li\c tcanu},
     title = {The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {513--559},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 23},
     number = {3},
     year = {2014},
     doi = {10.5802/afst.1415},
     zbl = {06374879},
     mrnumber = {3266704},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2014_6_23_3_513_0/}
}
José Ignacio Burgos Gil; Gerard Freixas i Montplet; Răzvan Liţcanu. The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 3, pp. 513-559. doi : 10.5802/afst.1415. https://afst.centre-mersenne.org/item/AFST_2014_6_23_3_513_0/

[1] Bismut (J.-M.).— Holomorphic families of immersions and higher analytic torsion forms, Astérisque, vol. 244, SMF, 1997. | MR 1623496 | Zbl 0899.32013

[2] Bismut (J.-M.), Gillet (H.), and Soulé (C.).— Analytic torsion and holomorphic determinant bundles I, Comm. Math. Phys. 115 (1988), 49-78. | MR 929146 | Zbl 0651.32017

[3] Bismut (J.-M.), Gillet (H.), and Soulé (C.).— Analytic torsion and holomorphic determinant bundles II, Comm. Math. Phys. 115 (1988), 79-126. | MR 929147 | Zbl 0651.32017

[4] Bismut (J.-M.), Gillet (H.), and Soulé (C.).— Analytic torsion and holomorphic determinant bundles III, Comm. Math. Phys. 115 (1988), 301-351. | MR 931666 | Zbl 0651.32017

[5] Bismut (J.-M.) and Köhler (K.).— Higher analytic torsion forms for direct images and anomaly formulas, J. Alg. Geom. 1 (1992), 647-684. | MR 1174905 | Zbl 0784.32023

[6] Bismut (J.-M.) and Lebeau (G.).— Complex immersions and Quillen metrics, Publ. Math. IHES 74 (1991), 1-298. | Numdam | MR 1188532 | Zbl 0784.32010

[7] Burgos Gil (J. I.).— Green forms and their product, Duke Math. J. 75 (1994), 529-574. | MR 1291696 | Zbl 1044.14505

[8] Burgos Gil (J. I.).— Arithmetic Chow rings and Deligne-Beilinson cohomology, J. Alg. Geom. 6 (1997), 335-377. | MR 1489119 | Zbl 0922.14002

[9] Burgos Gil (J. I.), Freixas i Montplet (G.), and Liţcanu (R.).— Generalized holomorphic analytic torsion, J. Eur. Math. Soc. 16 (2014), p. 463-535. | MR 3165730 | Zbl pre06273108

[10] Burgos Gil (J. I.), Freixas i Montplet (G.), and Liţcanu (R.).— Hermitian structures on the derived category of coherent sheaves, J. Math. Pures Appl. (9) 97 (2012), no. 5, 424-459. | MR 2914943 | Zbl 1248.18011

[11] Burgos Gil (J. I.), Kramer (J.), and Kühn (U.).— Arithmetic characteristic classes of automorphic vector bundles, Documenta Math. 10 (2005), 619-716. | MR 2218402 | Zbl 1080.14028

[12] Burgos Gil (J. I.), Kramer (J.), and Kühn (U.).— Cohomological arithmetic Chow rings, J. Inst. Math. Jussieu 6 (2007), no. 1, 1-172. | MR 2285241 | Zbl 1115.14013

[13] Burgos Gil (J. I.) and Liţcanu (R.).— Singular Bott-Chern classes and the arithmetic Grothendieck-Riemann-Roch theorem for closed immersions, Doc. Math. 15 (2010), 73-176. | MR 2628847 | Zbl 1192.14019

[14] Faltings (G.).— Calculus on arithmetic surfaces, Annals of Math. 119 (1984), 387-424. | MR 740897 | Zbl 0559.14005

[15] Faltings (G.).— Lectures on the arithmetic Riemann-Roch theorem, Annals of Math. Studies, vol. 127, Princeton University Press, 1992. | MR 1158661 | Zbl 0744.14016

[16] Gillet (H.), Rössler (D.), and Soulé (C.).— An arithmetic Riemann-Roch theorem in higher degrees, Ann. Inst. Fourier 58 (2008), 2169-2189. | Numdam | MR 2473633 | Zbl 1152.14023

[17] Gillet (H.) and Soulé (C.).— Arithmetic intersection theory, Publ. Math. I.H.E.S. 72 (1990), 94-174. | Numdam | MR 1087394 | Zbl 0741.14012

[18] Gillet (H.) and Soulé (C.).— Characteristic classes for algebraic vector bundles with hermitian metric I, II, Annals of Math. 131 (1990), 163-203, 205-238. | MR 1038362 | Zbl 0715.14006

[19] Gillet (H.) and Soulé (C.).— Analytic torsion and the arithmetic Todd genus, Topology 30 (1991), no. 1, 21-54, With an appendix by D. Zagier. | MR 1081932 | Zbl 0787.14005

[20] Gillet (H.) and Soulé (C.).— An arithmetic Riemann-Roch theorem, Invent. Math. 110 (1992), 473-543. | MR 1189489 | Zbl 0777.14008

[21] Griffiths (P.) and Harris (J.).— Principles of algebraic geometry, John Wiley & Sons, Inc., 1994. | MR 1288523 | Zbl 0836.14001

[22] Hörmander (L.).— The analysis of linear partial differential operators. I, second ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1990, Distribution theory and Fourier analysis. | MR 1065993 | Zbl 0712.35001

[23] Kawaguchi (S.) and Moriwaki (A.).— Inequalities for semistable families of arithmetic varieties, J. Math. Kyoto Univ. 41 (2001), no. 1, 97-182. | MR 1844863 | Zbl 1041.14007